HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Phenergan suppository an ugly wax residue is building up in toilet (https://www.healthboards.com/boards/drug-interactions-side-effects/1049747-phenergan-suppository-ugly-wax-residue-building-up-toilet.html)

AnnD 06-30-2020 02:31 PM

Phenergan suppository an ugly wax residue is building up in toilet
 
I take care of an adult male who has to have Phenergan suppositories up to 4 times a day. I was wondering if you might have an idea of how to clean the waxy buildup in the toilet bowl. The wax or whatever that binds the suppository together is building up in the toilet and I don't have a clue on how to get it cleaned off. When the suppository melts there is always a residue that oozes out which is also hard to impossible to get out of some of his clothing and sheets. He has to sit on the toilet because he never knows if he will urinate or move his bowels and after the suppository melts the active ingredient there is the waxy residue that i am guessing must stay in the lower rectum and sort of sprays out and the buildup is making the toilet bowl pretty ugly and I thought there was a particular cleaner that would clean off whatever the suppository is made of? My apology if this is not the correct place to post this. I just don't know where to ask this question.


All times are GMT -7. The time now is 06:49 AM.